# SDR SWAA2021082395927

- Difficulty date: July 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Link
- Condition: Cracked
- Location: Ram Air Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LINK ASSY LOCATED ON SHAFT ASSEMBLY OF THE RAM AIR INLET ACTUATOR LT SIDE ; 2021-325899 / [01] REPLACED LINK ASSY LOCATED ON SHAFT ASSEMBLY OF THE RAM AIR INLET ACTUATOR LT SIDE IAW DWG 213A3130-17 AND SRM 51-40-02-0G-0; [02] REPLACED LINK ASSY LOCATED ON SHAFT ASSEMBLY OF THE RAM AIR INLET ACTUATOR LT SIDE IAW DWG 213A3130-17 AND SRM 51-40-02-0G-0. COMPLETED
